Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: cybercafe

Posted by Questionmark on April 24, 2003, at 2:46:38

In reply to Re: PARNATE WEEK 4/The Waiting Game vs. Manerix , posted by cybercafe on April 23, 2003, at 3:48:09

Hey, how long were you on Parnate, how bad was the withdrawal and how long did the withdrawal (and ANY leftover signs of w/drwl) last? .. if you don't mind saying. Also how long was the period between your discontinuation of Parnate and your start of another medication?
Thanks alot.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Questionmark thread:221661
URL: http://www.dr-bob.org/babble/20030423/msgs/221925.html